Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suffering from migraine headaches. Taking dynapar medication. Any side-effects of medication?

Dr. XXXXX Sir, I am suffering from migraine headache for the last 10 years. But, I feeling good form the last 3 and 4 years. But, Still I suffering form headache.. At the time of headache that time I took Dynapar Tablets.. Sir, My question is that Is is good for me or not??? Is there side effects of Dynapar? Which tablets have to use. Also this tablets used by my wife also... Thanks
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  498
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Good to know you are doing relatively well with regard to your Migraine symptoms for the last few years.
Non-steroidal Anti Inflammatory medication like Dynapar (diclofenac sodium+paracetamol) are useful in the acute treatment of Migraine. But the medication is not advisable for long term use owing to the various side effects. Some side effects are kidney injury, liver injury, stomach ulcers, bleeding etc. Also they can cause medication over use headache in the long run.
Please consult a Neurologist to discuss your treatment options. There are a variety of medications to choose from for migraine therapy including triptans & ergots. Also note medication is more effective when taken at the start of headache and a single large dose is more effective than multiple small doses.
Hope this helps!
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor